Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Conformable fractional Sturm-Liouville problems on time scales

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021 (Journal Indexed in SCI) identifier identifier

Extensions of the matrix-valued q-Sturm-Liouville operators

TURKISH JOURNAL OF MATHEMATICS, vol.45, no.3, pp.1479-1494, 2021 (Journal Indexed in SCI) identifier identifier

DILATIONS, MODELS AND SPECTRAL PROBLEMS OF NON-SELF-ADJOINT SRURM-LIUVILLE OPERATORS

MISKOLC MATHEMATICAL NOTES, vol.22, no.1, pp.17-32, 2021 (Journal Indexed in SCI) identifier identifier

Dissipative Dirac Operator with General Boundary Conditions on Time Scales

UKRAINIAN MATHEMATICAL JOURNAL, vol.72, no.5, pp.671-689, 2020 (Journal Indexed in SCI) identifier identifier

On the resolvent of singular Sturm-Liouville operators with transmission conditions

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.43, no.7, pp.4286-4302, 2020 (Journal Indexed in SCI) identifier identifier

Qualitative Spectral Analysis of Singular q-Sturm–Liouville Operators

Bulletin of the Malaysian Mathematical Sciences Society, vol.43, no.2, pp.1391-1402, 2020 (Journal Indexed in SCI) identifier identifier

A Representation of the Resolvent Operator of Singular Hahn-Sturm-Liouville Problem

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.41, no.4, pp.413-431, 2020 (Journal Indexed in SCI) identifier identifier

PROPERTIES OF THE RESOLVENT OF SINGULAR q-DIRAC OPERATORS

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2020 (Journal Indexed in SCI) identifier identifier

Limit-point criteria for q-Sturm-Liouville equations

Quaestiones Mathematicae, vol.42, no.10, pp.1291-1299, 2019 (Journal Indexed in SCI) identifier identifier

INDICES DEFECT THEORY OF SINGULAR HAHN-STURM-LIOUVILLE OPERATORS

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.9, no.5, pp.1719-1730, 2019 (Journal Indexed in SCI) identifier identifier

Conformable fractional Sturm-Liouville equation

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.42, no.10, pp.3508-3526, 2019 (Journal Indexed in SCI) identifier identifier

Titchmarsh-Weyl theory for q-Dirac systems

INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, vol.22, no.2, 2019 (Journal Indexed in SCI) identifier identifier

ON EXPANSION IN EIGENFUNCTION FOR q-DIRAC SYSTEMS ON THE WHOLE LINE

MATHEMATICAL REPORTS, vol.21, no.3, pp.369-382, 2019 (Journal Indexed in SCI) identifier identifier

The spectral expansion for the Hahn-Dirac system on the whole line

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.3, pp.1668-1687, 2019 (Journal Indexed in SCI) identifier identifier

Extensions, dilations, and spectral problems of singular Hamiltonian systems

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.41, no.5, pp.1761-1773, 2018 (Journal Indexed in SCI) identifier identifier

Spectral expansion for the singular Dirac system with impulsive conditions

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.5, pp.2527-2545, 2018 (Journal Indexed in SCI) identifier identifier

An expansion theorem for q-Sturm-Liouville operators on the whole line

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.3, pp.1060-1071, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

Dissipative q-Dirac operator with general boundary conditions

QUAESTIONES MATHEMATICAE, vol.41, no.2, pp.239-255, 2018 (Journal Indexed in SCI) identifier identifier

The dynamic instability of FG orthotropic conical shells within the SDT

STEEL AND COMPOSITE STRUCTURES, vol.25, no.5, pp.581-591, 2017 (Journal Indexed in SCI) identifier identifier

One-dimensional q-Dirac equation

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.18, pp.7287-7306, 2017 (Journal Indexed in SCI) identifier identifier identifier

Spectral analysis of the Direct Sum Hamiltonian Operators

QUAESTIONES MATHEMATICAE, vol.39, no.6, pp.733-750, 2016 (Journal Indexed in SCI) identifier identifier

SPECTRAL PROBLEMS OF NONSELF-ADJOINT SINGULAR DISCRETE STURM-LIOUVILLE OPERATORS

MATHEMATICA SLOVACA, vol.66, no.4, pp.967-978, 2016 (Journal Indexed in SCI) identifier identifier

SPECTRAL PROBLEMS OF NON-SELF-ADJOINT q-STURM-LIOUVILLE OPERATORS IN LIMIT-POINT CASE

KODAI MATHEMATICAL JOURNAL, vol.39, no.1, pp.1-15, 2016 (Journal Indexed in SCI) identifier identifier

Non-self-adjoint Bessel and Sturm-Liouville boundary value problems in limit-circle case

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.7, pp.1273-1281, 2015 (Journal Indexed in SCI) identifier identifier

TWO THEOREMS ON THE PRODUCT OF ABEL AND CESARO SUMMABILITY METHODS

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.68, no.3, pp.287-294, 2015 (Journal Indexed in SCI) identifier identifier

On dilation, scattering and spectral theory for two-interval singular differential operators

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.58, no.4, pp.383-392, 2015 (Journal Indexed in SCI) identifier identifier

Eigenvalue problems for a non-self-adjoint Bessel-type operators in limit-point case

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.37, no.18, pp.2946-2951, 2014 (Journal Indexed in SCI) identifier identifier

Extensions of symmetric infinite Jacobi operator

LINEAR & MULTILINEAR ALGEBRA, vol.62, no.9, pp.1146-1152, 2014 (Journal Indexed in SCI) identifier identifier

Extensions and spectral problems of 1D discrete Hamiltonian systems

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.36, no.18, pp.2554-2563, 2013 (Journal Indexed in SCI) identifier identifier

SPECTRAL PROBLEMS OF NONSELFADJOINT 1D SINGULAR HAMILTONIAN SYSTEMS

TAIWANESE JOURNAL OF MATHEMATICS, vol.17, no.5, pp.1487-1502, 2013 (Journal Indexed in SCI) identifier identifier

Eigenparameter dependent Sturm-Liouville problems in boundary conditions with transmission conditions

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.401, no.1, pp.388-396, 2013 (Journal Indexed in SCI) identifier identifier

Extensions of symmetric second-order difference operators with matrix coefficients

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.19, no.5, pp.839-849, 2013 (Journal Indexed in SCI) identifier identifier

ON SELFADJOINT DILATION OF THE DISSIPATIVE EXTENSION OF A DIRECT SUM DIFFERENTIAL OPERATOR

BANACH JOURNAL OF MATHEMATICAL ANALYSIS, vol.7, no.2, pp.194-207, 2013 (Journal Indexed in SCI) identifier identifier

NONSELFADJOINT SINGULAR STURM-LIOUVILLE OPERATORS IN LIMIT-CIRCLE CASE

TAIWANESE JOURNAL OF MATHEMATICS, vol.16, no.6, pp.2035-2052, 2012 (Journal Indexed in SCI) identifier identifier

Tauberian conditions with controlled oscillatory behavior

APPLIED MATHEMATICS LETTERS, vol.25, no.3, pp.252-256, 2012 (Journal Indexed in SCI) identifier identifier

A dissipative singular Sturm-Liouville problem with a spectral parameter in the boundary condition

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.316, no.2, pp.510-524, 2006 (Journal Indexed in SCI) identifier identifier

Dissipative Sturm-Liouville operators in limit-point case

ACTA APPLICANDAE MATHEMATICAE, vol.86, no.3, pp.237-248, 2005 (Journal Indexed in SCI) identifier identifier

Dissipative discrete Hamiltonian systems

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.49, pp.1139-1155, 2005 (Journal Indexed in SCI) identifier identifier

Extensions, dilations and functional models of dirac operators

INTEGRAL EQUATIONS AND OPERATOR THEORY, vol.51, no.4, pp.459-475, 2005 (Journal Indexed in SCI) identifier identifier

Spectral analysis of nonselfadjoint Schrodinger operators with a matrix potential

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.303, no.1, pp.208-219, 2005 (Journal Indexed in SCI) identifier identifier

Extensions, dilations and functional models of Dirac operators in limit-circle case

FORUM MATHEMATICUM, vol.17, no.4, pp.591-611, 2005 (Journal Indexed in SCI) identifier identifier

Extensions, dilations and functional models of infinite Jacobi matrix

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.55, no.3, pp.593-609, 2005 (Journal Indexed in SCI) identifier identifier

Dissipative Schrodinger operators with matrix potentials

POTENTIAL ANALYSIS, vol.20, no.4, pp.303-315, 2004 (Journal Indexed in SCI) identifier identifier

Dissipative eigenvalue problems for a singular Dirac system

APPLIED MATHEMATICS AND COMPUTATION, vol.152, no.1, pp.127-139, 2004 (Journal Indexed in SCI) identifier identifier

Dissipative second-order difference operators with general boundary conditions

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.10, no.1, pp.1-16, 2004 (Journal Indexed in SCI) identifier identifier

Dilation and functional model of dissipative operator generated by an infinite Jacobi matrix

MATHEMATICAL AND COMPUTER MODELLING, vol.38, no.10, pp.989-1001, 2003 (Journal Indexed in SCI) identifier identifier

Extensions, dilations and functional models of discrete Dirac operators

ILLINOIS JOURNAL OF MATHEMATICS, vol.47, no.3, pp.831-845, 2003 (Journal Indexed in SCI) identifier identifier

Dissipative Sturm-Liouville operators with nonseparated boundary conditions

MONATSHEFTE FUR MATHEMATIK, vol.140, no.1, pp.1-17, 2003 (Journal Indexed in SCI) identifier identifier

Spectral analysis of dissipative Dirac operators with general boundary conditions

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.283, no.1, pp.287-303, 2003 (Journal Indexed in SCI) identifier identifier

Extensions, dilations and functional models of discrete Dirac operators in limit point-circle cases

IMA JOURNAL OF APPLIED MATHEMATICS, vol.68, no.3, pp.251-267, 2003 (Journal Indexed in SCI) identifier identifier

Extensions of the symmetric operator generated by an infinite Jacobi matrix

MATHEMATICAL AND COMPUTER MODELLING, vol.37, pp.1093-1098, 2003 (Journal Indexed in SCI) identifier identifier

Spectral analysis of dissipative Schrodinger operators

PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, vol.127, pp.1113-1121, 1997 (Journal Indexed in SCI) identifier identifier

On spectral theory non-selfadjoint dirac operator

DOKLADY AKADEMII NAUK, vol.348, no.3, pp.305-306, 1996 (Journal Indexed in SCI) identifier identifier

ON EXTENSIONS OF SYMMETRICAL SCHRODINGER-OPERATORS WITH MATRIX POTENTIALS

DOKLADY AKADEMII NAUK, vol.332, no.1, pp.18-20, 1993 (Journal Indexed in SCI) identifier

ON THE THEORY OF NONSELFADJOINT OPERATORS OF SCHRODINGER TYPE WITH A MATRIX POTENTIAL

RUSSIAN ACADEMY OF SCIENCES IZVESTIYA MATHEMATICS, vol.41, no.2, pp.193-205, 1993 (Journal Indexed in SCI) identifier identifier

ON DILATION THEORY AND SPECTRAL-ANALYSIS OF DISSIPATIVE SCHRODINGER-OPERATORS IN WEYL LIMIT-CIRCLE CASE

MATHEMATICS OF THE USSR-IZVESTIYA, vol.54, no.2, pp.247-262, 1990 (Journal Indexed in SCI) identifier

ON THE SPECTRAL THEORY OF DISSIPATIVE DIFFERENCE-OPERATORS OF 2ND-ORDER

MATHEMATICS OF THE USSR-SBORNIK, vol.66, no.1, pp.107-125, 1990 (Journal Indexed in SCI) identifier identifier

ON THE THEORY OF CHARACTERISTIC FUNCTION AND SPECTRAL-ANALYSIS OF SCHRODINGER DISSIPATIVE OPERATOR

DOKLADY AKADEMII NAUK SSSR, vol.303, no.6, pp.1307-1309, 1988 (Journal Indexed in SCI) identifier

ON DISSIPATIVE EXTENSIONS OF A SYMMETRICAL SCHRODINGER OPERATOR IN WEYL LIMITING CIRCLE CASE

DOKLADY AKADEMII NAUK SSSR, vol.293, no.4, pp.777-781, 1987 (Journal Indexed in SCI) identifier

SPECTRAL-ANALYSIS OF A NEW CLASS OF NON-SELF-ADJOINT OPERATORS WITH CONTINUOUSLY-POINT SPECTRUM

DOKLADY AKADEMII NAUK SSSR, vol.278, no.6, pp.1309-1313, 1984 (Journal Indexed in SCI) identifier

OSCILLATION THEOREMS FOR MULTI-PARAMETER SPECTRAL PROBLEMS WITH BOUNDARY-CONDITIONS, DEPENDING ON SPECTRAL PARAMETERS

IZVESTIYA AKADEMII NAUK AZERBAIDZHANSKOI SSR SERIYA FIZIKO-TEKHNICHESKIKH I MATEMATICHESKIKH NAUK, no.6, pp.17-23, 1981 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

On square integrable solutions of a Hahn-Dirac system

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 2021 (Journal Indexed in ESCI) identifier identifier

REGULAR FRACTIONAL DIRAC TYPE SYSTEMS

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.36, no.3, pp.489-499, 2021 (Journal Indexed in ESCI) identifier

On Expansion in Eigenfunction for Dirac Systems on the Unbounded Time Scales

Differential Equations and Dynamical Systems, 2021 (Refereed Journals of Other Institutions) identifier

Spectral expansion for singular conformable fractional Dirac systems

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol.69, no.3, pp.1359-1372, 2020 (Journal Indexed in ESCI) identifier identifier

Investigation of the spectrum of singular Sturm-Liouville operators on unbounded time scales

SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, vol.14, no.1, pp.327-340, 2020 (Journal Indexed in ESCI) identifier identifier

One-dimensional conformable fractional Dirac system

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.26, no.1, pp.121-146, 2020 (Journal Indexed in ESCI) identifier identifier

EXISTENCE OF SOLUTIONS FOR NONLINEAR SINGULAR q-STURM-LIOUVILLE PROBLEMS

UFA MATHEMATICAL JOURNAL, vol.12, no.1, pp.91-102, 2020 (Journal Indexed in ESCI) identifier

Dissipative q-Dirac Operator

Palestine Journal of Mathematics, vol.9, no.1, pp.200-211, 2020 (Refereed Journals of Other Institutions) identifier

Spectral Theory of Singular Hahn Dfference Equationof the Sturm-Liouville Type

Communications in Mathematics, vol.28, pp.13-25, 2020 (Refereed Journals of Other Institutions)

q-FRACTIONAL DIRAC TYPE SYSTEMS

RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI, vol.24, no.542, pp.117-130, 2020 (Journal Indexed in ESCI) identifier identifier

Some properties of the resolvent of sturm-liouville operators on unbounded time scales

Mathematica, vol.61, no.1, pp.3-21, 2019 (Refereed Journals of Other Institutions) identifier

Eigenfunction expansion in the singular case for q-Sturm-Liouville operators

Caspian Journal of Mathematical Science, vol.8, no.2, pp.91-102, 2019 (Refereed Journals of Other Institutions)

A SPECTRAL THEORY FOR DISCONTINUOUSSTURM-LIOUVILLE PROBLEMS ON THE WHOLE LINE

MATEMATICHE, vol.74, no.2, pp.235-251, 2019 (Refereed Journals of Other Institutions) identifier

NONLINEAR SINGULAR STURM-LIOUVILLE PROBLEMS WITH IMPULSIVE CONDITIONS

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.34, no.3, pp.439-457, 2019 (Journal Indexed in ESCI) identifier

Eigenfunction Expansion in the Singular Case for Dirac Systems on Time Scales

Konuralp Journal of Mathematics, vol.7, no.1, pp.128-135, 2019 (Other Refereed National Journals)

RESOLVENT OPERATOR OF SINGULAR DIRAC SYSTEM WITH TRANSMISSION CONDITIONS

RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI, vol.23, no.538, pp.85-105, 2019 (Journal Indexed in ESCI) identifier identifier

THE RESOLVENT OPERATOR OF SINGULAR CONFORMABLE FRACTIONAL DIRAC SYSTEM

Gulf Journal of Mathematics, vol.7, no.3, pp.7-25, 2019 (Refereed Journals of Other Institutions)

Spectral analysis of singular Sturm–Liouville operators on time scales

Annales Universitatis Mariae Curie-Sklodowska, sectio A–Mathematica, vol.72, no.1, pp.1-11, 2018 (Refereed Journals of Other Institutions)

Dissipative Extensions of Fourth Order Differential Operators

THAI JOURNAL OF MATHEMATICS, vol.16, no.1, pp.275-285, 2018 (Journal Indexed in ESCI) identifier identifier

Selfadjoint and dissipative extensions of a symmetric Schrödinger operator

Mathematica Balkanica New Series, vol.17, no.1, pp.113-120, 2003 (Refereed Journals of Other Institutions)

On selfadjoint and nonselfadjoint extensions of a Schrödinger type symmetric operator with a matrix potential

Izvestiya Akademii Nauk Azerbaĭdzhana. Seriya Fiziko-Tekhnicheskikh i Matematicheskikh Nauk, vol.17, no.1, pp.31-35, 1996 (Refereed Journals of Other Institutions)

On the theory of nonselfadjoint operators of Schrödinger type with a matrix potential

Izvestiya Rossiĭskoĭ Akademii Nauk. Seriya Matematicheskaya, vol.56, no.5, pp.920-933, 1992 (Refereed Journals of Other Institutions)

On the spectral theory of the non selfadjoint Schrödinger operator on the whole axis

Spektral'naya Teoriya Operatorov i ee Prilozhenija, vol.10, pp.3-25, 1991 (Refereed Journals of Other Institutions)

On self-adjoint and non-self-adjoint extensions of a symmetric operator generated by an infinite Jacobi matrix

Matematicheskie Zametki, vol.50, no.5, pp.3-8, 1991 (Refereed Journals of Other Institutions)

On dilation theory and spectral analysis of dissipative Schrödinger operators in Weyl s limit circle case

Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol.54, no.2, pp.242-257, 1990 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Non-self-adjoint Sturm-Liouville operators with a spectral parameter in the boundary condition on time scales

International Workshop on Mathematical Methods in Engineering, 27 October - 29 April 2017

Basis properties of the root functions of non-self- adjoint q-Sturm-Liouville problems

International Workshop on Mathematical Methods in Engineering, 27 - 29 April 2017

On the Disipative Extensions of a Direct-Sum Differentiai Operator

International Workshop on Mathematical methods in Engineering, 27 - 29 April 2017

Spectral analysis of q-Fractional Sturm-Liouville Operators

International Workshop on Mathematical Methods in Engineering, 27 - 29 April 2017

Scattering Theory and Spectral Analysis of theDirect Sum Sturm-Liouville Operators

International Workshop on Mathematical methods in Engineering, 27 - 29 April 2017

SPECTRAL PROBLEMS OF SINGULAR HAMILTONIAN SYSTEM WITH AN EIGENPARAMETER IN THE BOUNDARY CONDITION

International Workshop on Mathematical Methods in Engineering, 27 - 29 April 2017

Dissipative singular matrix Sturm-Liouville operators with general boundary conditions

International Workshop on Mathematical Methods in Engineering, 27 - 29 April 2017

Spectral problems of singular Sturm Liouville boundary value transmission problem in limit point case

VII Intern. Joint Confer. Georgian Math. Union and Mech. Union; Contin. Mech. and Related Probl. Analysis, 5 - 09 September 2016

Dilation functional model and spectral problems of discrete singular Hamiltonian system

VII Intern. Joint Confer. Georgian Math. Union and Mech. Union; Contin. Mech. and Related Probl. Analysis, 5 - 09 September 2016

On the Solution of the Eigenvalue Problem of Shear Deformable Functionally Graded Shells

VII International Conference of the Georgian Mathematical Union and Georgian Mechanical Union, 5 - 09 September 2016

Maksimal Disipatif Schrödinger Operatörünün Spektral Analizi

XV. Ulusal Matematik Sempozyumu, Turkey, 4 - 06 September 2002